# SDR SIMA20140717005

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 39,422 hours, 32,753 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF DURING CLIMB OUT AT ABOUT 5000 FT A BLD 2 LEAK MSG WAS PRESENT ON EICAS WITH NO BLD LEAK LIGHT ON THE BLD 2 PB.  WHILE COMPLYING WITH AOM 1 PROCEDURE A BLD 1 LEAK MSG WAS PRESENT ON EICAS WITH NO BLD LEAK LT ON THE BLD 1 PB, CONTINUED WITH BOTH BLDS OFF & BOTH PACKS OFF, AFTER ABOUT 5 MIN BLD 2 LEAK MSG DISAPPEARED & BLD 1 LEAK MSG AWAY & CAME BACK ON ABOUT 5 MIN.  PERFORMED BLD DUCTS INSPECTION CHECK & FOUND PACK 1 DUAL VLV TUBE ASSY LEAKING.  R & R IAW AMM 21-51-14.  FOUND BROKEN WIRE ON THERMAL SENSOR WIRE IAW SWPM 20-21-00.  PERFORMED OPS & LEAK CHECK WITH APU BLD BOTH PACKS RUNNING FOR ABOUT 30 MIN.  ALSO WITH ENG & PACKS RUNNING AT HIGH POWER FOR 5 MIN & NO LEAKS OR MSG AT THIS TIME IAW AMM 72-00-00 36-00-00.
